MathSciNet Relay Station
MathSciNet bibliographic data
MR585235 46L35
Jones, V. F. R. A ${\rm II}\sb{1}$ factor anti-isomorphic to itself but without involutory antiautomorphisms. Math. Scand. 46 (1980), no. 1, 103–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement